Comparisons of heterogeneous distributions and dominance criteria

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00650745
Contributor : Anne-Laure Merlette <>
Submitted on : Monday, December 12, 2011 - 11:12:34 AM
Last modification on : Thursday, January 11, 2018 - 6:21:21 AM

Identifiers

  • HAL Id : hal-00650745, version 1

Collections

Citation

Patrick Moyes. Comparisons of heterogeneous distributions and dominance criteria. Journal of Economic Theory, Elsevier, 2012, 147 (4), pp.1351-1383. ⟨hal-00650745⟩

Share

Metrics

Record views

238